# SDR LR7A02004

- Difficulty date: January 18, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 23,056 hours, 13,089 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fs 165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION PER JOB CARD HB3200 FOUND NLG FS 165 FORWARD PRESSURE DIAPHRAGM ATTACH ANGLE CRACKED AT LBL 18, WL 170.REPAIRED IAW SRM SMP 583 53-30-15.  NR 0004.
